Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Diabetic,hypertensive with 3 stents in main arteries and branch,cause of early exhaustion

I am 50 and diabetic for thelast ten years and hypertansive last 18 years. 8 yearsback I had a mild MI and went through angiplast with 3 stents in the main artries and 1 in the branch. Now I live an active life and every morning walk for an hour. For the last 1 year I get exusted very quickly. My working stamina has suddenly declined. Please advise. Athar Rana - Pakistan
Asked On : Sun, 6 May 2012
Answers:  3 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello
Control your diabetes and blood pressure meticulously.
Get yourself tested for lipid profile and thyroid.
Get your serum B12,fluid acid,VIT D,calcium,iron levels checked up.
Since you had an MI earlier you must consult a cardiologist to get an echocardiogram done to rule out any heart ailment like post MI gradual heart failure.
Get your kidney function tests and urine test done to rule out diabetic Nephropathy.
Thanks
Answered: Sun, 6 May 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello
Control your diabetes and blood pressure meticulously.
Get yourself tested for lipid profile and thyroid.
Get your serum B12,fluid acid,VIT D,calcium,iron levels checked up.
Since you had an MI earlier you must consult a cardiologist to get an echocardiogram done to rule out any heart ailment like post MI gradual heart failure.
Get your kidney function tests and urine test done to rule out diabetic Nephropathy.
Thanks
Answered: Sun, 6 May 2012
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hello,
welcome to hcm
thanks for the query
first of all you go for a renal function test.generally chronic diabetics have renal problem .also there is chance of deficiency of many vitamins
so you can take some multivitamin capsule under the guidance of doctor
also get an echo study of heart.avoid strenuous exercise.get your diet balanced.
also do the blood test for hemoglobin.it may be the cause of fatigue .
take care
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor